# SDR HEEA0013949

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840903
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER DISPLAY 50,250,400 AND 1200 LED'S GO OUT.
